Skip to main content

Research Repository

See what's under the surface

Advanced Search

Quantum Periods For Certain Four-Dimensional Fano Manifolds

Coates, Tom; Galkin, Sergey; Kasprzyk, Alexander; Strangeway, Andrew

Authors

Tom Coates

Sergey Galkin

Alexander Kasprzyk A.M.Kasprzyk@nottingham.ac.uk

Andrew Strangeway



Abstract

We collect a list of known four-dimensional Fano manifolds and compute their quantum periods. This list includes all four-dimensional Fano manifolds of index greater than one, all four-dimensional toric Fano manifolds, all four-dimensional products of lower-dimensional Fano manifolds, and certain complete intersections in projective bundles.

Journal Article Type Article
Publication Date Aug 29, 2018
Journal Experimental Mathematics
Print ISSN 1058-6458
Electronic ISSN 1944-950X
Publisher Taylor & Francis Open
Peer Reviewed Peer Reviewed
Pages 1-39
APA6 Citation Coates, T., Galkin, S., Kasprzyk, A., & Strangeway, A. (2018). Quantum Periods For Certain Four-Dimensional Fano Manifolds. Experimental Mathematics, 1-39. doi:10.1080/10586458.2018.1448018
DOI https://doi.org/10.1080/10586458.2018.1448018
Publisher URL https://www.tandfonline.com/doi/full/10.1080/10586458.2018.1448018
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf
Additional Information This is an Accepted Manuscript of an article published by Taylor & Francis in Experimental Mathematics on 29/08/2018, available online: http://www.tandfonline....0/10586458.2018.1448018

Files

Quantum periods for certain four-dimensional Fano manifolds (545 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;